# SDR CA031103006

- Difficulty date: October 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Oversized
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHAMFERS 44 DEG 30 INCHES - 45 DEG 30 INCHES (2 PLACES) X .395 - .415 DIMENSION ARE ACTUALLY OVERSIZE TO .450. BLADES CAN BE REWORKED BY RE-MACHINING THE CHAMFERS TO THE REQUIRED DIMENSION.  THE CHAMFERS ARE LOCATED AT THE ROOT END OF THE BLADE WHERE IT MATES WITH THE PITCH HORN 206-011-809.
